# SDR FDEA202206171458

- Difficulty date: June 17, 2022
- Submitted: June 17, 2022
- Operation: Air carrier
- Aircraft: N963FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24368
- Aircraft time: 75,107 hours, 26,445 cycles
- Engine: Rroyce RB211535E4
- Engine time: 84,852 hours, 33,466 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Hose
- Condition: Malfunctioned
- Location: Rt Engine
- Part time: 84,852 hours, 33,466 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE PROBLEM AT CRUISE. RIGHT EPR SHOWED  MAX ON SCALE. FUEL FLOW APPRX 1/2 OF LEFT ENGINE.  ALL RIGHT INSTRUMENTS WERE SIGNIFICANT THEN LEFT.  HAD TO DESCEND FROM CRUISE F380 TO FL 320 TO HOLD  AIRSPEED. HAD RIGHT SIGNIFICANT RIGHT THROTTLE  VIBRATION IN DECENT. EMERGENCY DECLARED, DIVERTED  TO ICT.  NO FAULTS FOUND ON BVCU BITE, BUT FOUND CODE "47"  ON EEC BITE.  ICT P1 LINE LINKING TO A TEE CONNECTION AT P1 ACCUMULATOR WAS LEAKING AT THE TEE CONNECTION ON THE HOSE IAW AMM 73-21-13-2.  FOLLOWED PROCEDURES TO REMOVE AND REPLACE SAID HOSE.  PERFORMED INSPECTIONS IAW AMM 73-31-13-6,  INSPECTIONS FOUND NO ISSUES WITH NEW HOSE.  CAN NOT DUPLICATE ON GROUND.
